Skip to main content

Latuda... any weird side effects?

Answers

WildcatVet 26 March 2022

Hi, ac-79!
I'm not sure exactly what you mean. Are you having side effects or asking about potential ones? Why don't you post again with the details.
Meanwhile, here's a link to the literature on Latuda including side effects:
https://www.drugs.com/latuda.html
Best regards,
Wildcat

Votes: +0
ac-79 6 April 2022

I'm on 40mg a day. When I was taking just 20mg I didnt have any side affects. On 40 I take it with food like suggested. I sill have a witd side affect or something. It's kind of hard to really explain. It's like I'm there, but my body feels like it not, maybe feels kinda drunk feeling. Yeah it's really hard to explain in words.

WildcatVet 6 April 2022

New or increased side effects can occur after a dosage increase... and you doubled your dose. But what you're describing is kind of weird.
Have you spoken with your doctor about this. If not, you should because it's important to report side effects during the initial period of adjustment to the medication.
WC

Drugs.com free discount card

Related topics

bipolar disorder, side effect, latuda

Further information

Similar questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.